Fixed Point Theorem on Partial Metric Spaces Involving Rational Expressions
No Thumbnail Available
Date
2013
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Miskolc inst Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
We establish a fixed point theorem involving a rational expression in a complete partial metric space. Our result generalizes a well-known result in (usual) metric spaces. Also, we introduce an example to illustrate the usability of our result.
Description
Tas, Kenan/0000-0001-8173-453X; KARAPINAR, ERDAL/0000-0002-6798-3254; Shatanawi, Wasfi/0000-0001-7492-4933
Keywords
partial metric space, rational contractions, fixed point theory
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Volume
14
Issue
1
Start Page
135
End Page
142